# SDR ASAA2023092345263

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N960AK
- Make and model: Boeing 737-9
- Aircraft serial: 44092
- Aircraft time: 2,271 hours, 664 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND #2 ENG BLEED FAMV RVDT SIGNAL IS OUT OF RANGE LATCH MESSAGE 36-12031. GROUNDED - YES. C/W #2 ENG FAMV FAULT ISOLATION PER FIM 36-12-00-801-804. LRU TEST PASSED AND MESSAGE CLEARED. NO OTHER DEFECT NOTED.
